You have free access to this content

Annals of Eugenics

Cover image for Annals of Eugenics

August 1939

Volume 9, Issue 3

Pages 209–313

Currently known as: Annals of Human Genetics

  1. Original Article

    1. Top of page
    2. Original Article
    3. Reviews
    1. You have free access to this content
      MAXIMAL LIKELIHOOD AND MINIMAL X2 IN RELATION TO FREQUENCY CURVES (pages 209–231)

      R. S. KOSHAL

      Article first published online: 13 APR 2011 | DOI: 10.1111/j.1469-1809.1939.tb02209.x

    2. You have free access to this content
      THE SPREAD OF HARMFUL AUTOSOMAL RECESSIVE GENES IN HUMAN POPULATIONS (pages 232–237)

      J. B. S. HALDANE

      Article first published online: 13 APR 2011 | DOI: 10.1111/j.1469-1809.1939.tb02210.x

    3. You have free access to this content
    4. You have free access to this content
      ON THE DISTRIBUTION OF ROOTS OF CERTAIN DETERMINANTAL EQUATIONS (pages 250–258)

      P. L. HSU

      Article first published online: 13 APR 2011 | DOI: 10.1111/j.1469-1809.1939.tb02212.x

    5. You have free access to this content
      FURTHER STUDIES OF POLLEN-TUBE COMPETITION IN PRIMULA SINENSIS (pages 259–268)

      G. H. BEALE

      Article first published online: 13 APR 2011 | DOI: 10.1111/j.1469-1809.1939.tb02213.x

    6. You have free access to this content
      THE 7 × 7 SQUARES (pages 269–307)

      H. W. NORTON

      Article first published online: 13 APR 2011 | DOI: 10.1111/j.1469-1809.1939.tb02214.x

  2. Reviews

    1. Top of page
    2. Original Article
    3. Reviews
    1. You have free access to this content
      Reviews (pages 308–313)

      Article first published online: 13 APR 2011 | DOI: 10.1111/j.1469-1809.1939.tb02215.x

SEARCH

SEARCH BY CITATION